RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 225–245 (Mi tvp3581)  

This article is cited in 5 scientific papers (total in 5 papers)

Normal Approximation in Hilbert Space. I

B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov


Full text: PDF file (2586 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 207–227

Bibliographic databases:

Received: 12.08.1987

Citation: B. A. Zalesskiǐ, V. V. Sazonov, V. V. Ul'yanov, “Normal Approximation in Hilbert Space. I”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 225–245; Theory Probab. Appl., 33:2 (1988), 207–227

Citation in format AMSBIB
\Bibitem{ZalSazUly88}
\by B.~A.~Zalesski{\v\i}, V.~V.~Sazonov, V.~V.~Ul'yanov
\paper Normal Approximation in Hilbert Space.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 225--245
\mathnet{http://mi.mathnet.ru/tvp3581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954570}
\zmath{https://zbmath.org/?q=an:0674.60011|0649.60005}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 207--227
\crossref{https://doi.org/10.1137/1133037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3581
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers Addendum

    This publication is cited in the following articles:
    1. B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov, “A precise estimate of the rate of convergence in the Central Limit Theorem in Hilbert space”, Math. USSR-Sb., 68:2 (1991), 453–482  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Sazonov, V. V. Ulyanov, “Asymptotic expansions of the probability that the sum of independent random variables hits a ball in a Hilbert space”, Russian Math. Surveys, 50:5 (1995), 1045–1063  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. V. Nagaev, V. I. Chebotarev, “On the Accuracy of Gaussian Approximation in Hilbert Space”, Siberian Adv. Math., 15:1 (2005), 11–73  mathnet  mathscinet  zmath  elib
    4. Bogatyrev S.A., Goetze F., Ulyanov V.V., “Non–uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space”, Journal of Multivariate Analysis, 97:9 (2006), 2041–2056  crossref  mathscinet  zmath  isi
    5. F. Götze, A. Yu. Zaitsev, “Uniform rates of approximation by short asymptotic expansions in the CLT for quadratic forms”, J. Math. Sci. (N. Y.), 176:2 (2011), 162–189  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:208
    Full text:117

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020